# SDR QXEA2011121601384

- Difficulty date: December 13, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE, COPILOT OTBD SEAT TRACK HAS WEAR.  BLENDED OUT DAMAGE WITHIN LIMITS IAW SRM 53-10-49-02-01.  MINIMUM REMAINING THICKNESS .178", CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-06-910-801.  PRIMED TRACK IAW 51-25-10-02-01.
